A 51-year-old female asked:
Have an amoxcillin rash..itchy, red can i take benadryl (diphenhydramine) ? (or something similar) i am a type 2 diabetic taking one metformin tablet per day
3 doctor answers • 3 doctors weighed in
Dr. Nelly Cohenanswered
Internal Medicine 29 years experience
Yes: Yes you can take Benadryl (diphenhydramine) or similar meds.
5.4k viewsAnswered >2 years ago
Dr. Payam Rafatanswered
Podiatry 24 years experience
Yes: Benadryl (diphenhydramine) is an antihistamine that may relieve your allergy symptoms. Consult your doctor about the allergic reaction.
4.3k viewsReviewed >2 years ago
Dr. Diane Minichanswered
Family Medicine 39 years experience
Benadryl (diphenhydramine): Should be ok, if any trouble breathing cal 911. Make sure you notify your doctor of the rash, .
4.3k viewsAnswered >2 years ago
Last updated Sep 16, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.